Does anyone have any experience with this? Does it happen? How long did it take after withdrawal?
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
First of all, I would like to say that the withdrawal from Lexapro was HORRIBLE and I strongly advise you talk to your doctor before choosing to stop the medication. I had terrible headaches, cold sweats, insomnia, etc.
Secondly, and to answer your question, I did experience weight loss after stopping Lexapro. I gained about 20 pounds while on it, and have lost 15 in the 2 months since I've stopped taking it. However, I did not stop taking it just to lose weight. The decision was made because I felt that I was ready and felt healthy enough to go about stopping medication. But like I said, talk with your doctor first!
I had to go off my psych meds to lose the weight. nothing else worked as long as I was on them. I weighed 200 lbs on them, I stopped them, and lost 70 lbs, with little to no effort, and now I weigh 132 lbs, and a size 10. I feel better than ever. I'm emotionally stable, and thin again. I haven't gained any of it back either.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 1 answer
Posted 15 Sep 2010 • 1 answer
Posted 7 Apr 2012 • 1 answer
Posted 20 May 2012 • 10 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers